# SDR SWIA201642571

- Difficulty date: September 19, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 35,313 hours, 30,278 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LT WINDOW SHATTERED IN FLIGHT, AT 100FL.  NO PRESSURE ISSUES, INNER PLY CRACKED.  DECLARED AN EMERGENCY.  RETURNED TO FIELD.  REPLACED LT WINDSHIELD, OPS & LEAK CHECKS GOOD.
